Notre Dame Journal of Formal Logic

Abailard's theory of universals.

J. Christopher Maloney

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 1 (1982), 27-38.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883563

Zentralblatt MATH identifier
0442.03003

Mathematical Reviews number (MathSciNet)
MR634741

Digital Object Identifier
doi:10.1305/ndjfl/1093883563

Subjects
Primary: 01A35: Medieval
Secondary: 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30}

Citation

Maloney, J. Christopher. Abailard's theory of universals. Notre Dame Journal of Formal Logic 23 (1982), no. 1, 27--38. doi:10.1305/ndjfl/1093883563. http://projecteuclid.org/euclid.ndjfl/1093883563.


Export citation